MathSciNet Relay Station
MathSciNet bibliographic data
MR1432371 35Q30 (34G20 76D05)
Constantin, Peter; Foias, Ciprian; Kukavica, Igor; Majda, Andrew J. Dirichlet quotients and $2$D periodic Navier-Stokes equations. J. Math. Pures Appl. (9) 76 (1997), no. 2, 125–153.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement